MathSciNet Relay Station
MathSciNet bibliographic data
MR387999 45J05
Burns, J. A.; Herdman, T. L. Adjoint semigroup theory for a Volterra integrodifferential system. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1099–1102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement